Mucosta Haemoglobin Decreased Side Effect Reports
The following Mucosta Haemoglobin Decreased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Haemoglobin Decreased, can occur, and what you can do about them.
A side effect could appear soon after you start Mucosta or it might take time to develop.
|Alanine Aminotransferase Increased, Blood Triglycerides Increased, Haemoglobin Decreased, Haematocrit Decreased, Protein Total Decreased, Septic Shock, Cytomegalovirus Infection|
This Haemoglobin Decreased side effect was reported by a physician from . A 73-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Mucosta (dosage: NA), which was started on Nov 11, 2010. Concurrently used drugs:
|Blood Amylase Increased, Hepatic Function Abnormal, Dry Skin, Paronychia, Dermatitis Acneiform, Haemoglobin Decreased|
This Haemoglobin Decreased Mucosta side effect was reported by a physician from JAPAN on Jun 02, 2011. A Female , 68 years of age, weighting 74.96 lb, was treated with Mucosta. The patient presented the following health conditions:
|Duodenal Ulcer Haemorrhage, Haemoglobin Decreased|
This is a Mucosta side effect report of a 77-year-old female patient (weight:NA) from , suffering from the following symptoms/conditions: NA, who was treated with Mucosta (dosage:NA, start time: Dec 13, 2004), combined with:
Mucosta Haemoglobin Decreased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Mucosta Haemoglobin Decreased Reviews
|Mon, 03 May 2010|
|what is the nursing responsibilities of Mucosta?|
|Fri, 13 May 2011|
|Mucosta is the real protection for GI because its enhanced natural protection for GI, which is Mucosal GI Prostaglandin Endogen,,|
|Wed, 23 Feb 2011|
|my stomach kinda hurts|
|Fri, 08 Apr 2011|
|stomach severe pain|
|Sun, 19 Feb 2012|
|I had eperienced stomach discomfort for the past few weeks and had rashes in tounge also. My doctor prescribed me with Rabegen.On consuming this tablet i have eperienced muscle pain and feverish. Is this a side effect? can i continue with this drug or should i stop this atonce?please help me.....Ramesh|